# SDR SCNA20240311139

- Difficulty date: May 26, 2023
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N845SY
- Make and model: Boeing 737-8
- Aircraft serial: 40727
- Aircraft time: 33,877 hours, 22,582 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500d-500h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION :CORROSION ON SIDEWALL PANEL SUPPORTS FROM STA 500D TO STA 500H BTW STRINGER 23L AND STRINGER 25L  AT FWD CARGO COMPARTMENT. SIDEWALL PANEL SUPPORTS FROM STA 500D TO STA 500H BTW STRINGER 23L AND STRINGER 25L AT FWD CARGO COMPARTMENT WERE REPLACED PER B737-800 SRM 51-40-02-0G-0.
